Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2021

Some new inequalities for convex functions via Riemann-Liouville fractional integrals

Mustafa Gürbüz, Çetin Yıldız

Applied Mathematics and Nonlinear Sciences Cilt 0 · ss. 1–8 · 01.01.2021
DOI ile aç

Özet

Fractional analysis has evolved considerably over the last decades and has become popular in many technical and scientific fields. Many integral operators which ables us to integrate from fractional orders has been generated. Each of them provides different properties such as semigroup property, singularity problems etc. In this paper, firstly, we obtained a new kernel, then some new integral inequalities which are valid for integrals of fractional orders by using Riemann-Liouville fractional integral. To do this, we used some well-known inequalities such as Holder's inequality or power mean inequality. Our results generalize some inequalities exist in the literature.

Anahtar kelimeler

fractional calculus CONVEXITY Riemann-Liouville

Atıf için künye

Gürbüz, M., & Yıldız, Ç. (2021). Some new inequalities for convex functions via Riemann-Liouville fractional integrals. Applied Mathematics and Nonlinear Sciences, 0, 1–8. https://doi.org/10.2478/amns.2020.2.00015

BibTeX
@article{gurbuz2021-146785,
  author = {Gürbüz, Mustafa and Yıldız, Çetin},
  title = {Some new inequalities for convex functions via Riemann-Liouville fractional integrals},
  journal = {Applied Mathematics and Nonlinear Sciences},
  year = {2021},
  volume = {0},
  pages = {1--8},
  issn = {2444-8656},
  doi = {10.2478/amns.2020.2.00015},
  url = {https://akademik.atauni.edu.tr/yayinlar/146785-some-new-inequalities-for-convex-functions-via-riemann-liouville-fractional}
}